# SDR SWAA2014101332871

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 25,456 hours, 15,076 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Attach Bracket
- Part number: BAC1506
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM PANEL 192E FWD LT ATTACH BRACKET CRACKED.  R & R BRACKET IAW SRM.
